# SDR DXTA2013010305228

- Difficulty date: January 2, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 9,506 hours, 5,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION DID NOT RECEIVE A GREEN LIGHT FOR THE LT MAIN GEAR.  CONFIRMED WITH TOWER THAT IT WAS DOWN.  BLEW GEAR DOWN BOTTLE.  RAN ROTORY TEST WHEEL TO LANDING GEAR AND RECEIVED NO HORN. LANDED WITHOUT INCIDENT.   FOUND BOTH LT GEAR INDICATOR LIGHT BULBS BURNED OUT. R & R LT INDICATOR WITH NEW BULBS.  COMPLIED WITH LEAKING GEAR EMERGENCY PNEUMATIC STORAGE BOTTLE SERVICING PROCEDURES AND HYD BLEEDING PROCEDURES.  PERFORMED SEVERAL SATISFACTORY GEAR SWINGS. OPS CHECK GOOD. SERVICED HYD TO CORRECT LEVEL.  WORK DONE IAW MM CH 12-10-36.
